# SDR DALA2015120407378

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND COUNTERSINK AREAS OF FUEL ACCESS PANEL 1454C, AYP. CORROSION ON FUEL ACCESS 1454C WAS REMOVED IAW SRM 51-22-2A, COUNTERSINK HOLES WERE MEASURED AND MAX DIAMETER ALLOWABLE IS 0.532" AND MAX DIAMETER IS .528".  FOUND WITHIN LIMITS, SETTLEMENT AREA WAS MEASURED, ORIGINAL THICKNESS IS .150" AND MAX MATERIAL REMOVED IS .028".  ITS OUT OF LIMITS IAW SRM 51-22-2A AND FUEL ACCESS 1454C WAS REPLACED.
